You have free access to this content

Genetic Epidemiology

Cover image for Genetic Epidemiology

January 2006

Volume 30, Issue 1

Pages 1–100

  1. Editorial

    1. Top of page
    2. Editorial
    3. Original Articles
    4. Original Article
    5. Original Articles
    1. You have free access to this content
      Editorial (pages 1–2)

      Nancy Cox

      Article first published online: 14 DEC 2005 | DOI: 10.1002/gepi.20130

  2. Original Articles

    1. Top of page
    2. Editorial
    3. Original Articles
    4. Original Article
    5. Original Articles
    1. You have free access to this content
    2. You have free access to this content
    3. You have free access to this content
    4. You have free access to this content
      Multicomponent variance estimation for binary traits in family-based studies (pages 37–47)

      M. Noh, B. Yip, Y. Lee and Y. Pawitan

      Article first published online: 1 NOV 2005 | DOI: 10.1002/gepi.20099

  3. Original Article

    1. Top of page
    2. Editorial
    3. Original Articles
    4. Original Article
    5. Original Articles
    1. You have free access to this content
      Localization of breast cancer susceptibility loci by genome-wide SNP linkage disequilibrium mapping (pages 48–61)

      Nathan A. Ellis, Tomas Kirchhoff, Nandita Mitra, Tian-Zhang Ye, Shaokun Chuai, Helen Huang, Khedoudja Nafa, Larry Norton, Susan Neuhausen, Derek Gordon, Jeffery P. Struewing, Steven Narod and Kenneth Offit

      Article first published online: 3 OCT 2005 | DOI: 10.1002/gepi.20101

  4. Original Articles

    1. Top of page
    2. Editorial
    3. Original Articles
    4. Original Article
    5. Original Articles
    1. You have free access to this content
      Validity, efficiency, and robustness of a family-based test of association (pages 62–76)

      Juan Pablo Lewinger and Shelley B. Bull

      Article first published online: 14 DEC 2005 | DOI: 10.1002/gepi.20125

    2. You have free access to this content
    3. You have free access to this content
      Potential bias in generalized estimating equations linkage methods under incomplete information (pages 94–100)

      J. Lebrec, H. Putter and J.C. van Houwelingen

      Article first published online: 23 NOV 2005 | DOI: 10.1002/gepi.20097

SEARCH

SEARCH BY CITATION